# SDR FDEA201005251625

- Difficulty date: May 25, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202232
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE STR 47R HAS CORROSION ON VERTICAL LEG JUST FWD OF FRAME 59 APPROX 2 SQ IN TOTAL. REMOVED CORROSION IAW SRM 51-74-10, PAGE 205. CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-00 TABLE 6. REPAIRED STRINGER 47R BETWEEN FRAME 59 AND 58 IAW SRM 53-10-14, FIG 201.
